# SDR SWAA081748

- Difficulty date: March 30, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- Aircraft time: 63,296 hours, 57,154 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 21520
- Part serial: 1916
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ELECTRICAL SMELL IN CABIN.  REMOVED AND REPLACED GASPER FAN PER MM.
